Últimas adquisiciones:
2009-11-17
14:19
16 p, 290.1 KB D-dimensión en espacios no metrizables / Criado, Regino (Universidad Politécnica de Madrid. ETSI Telecomunicación) ; Tarrés, Juan (Universidad Politécnica de Madrid. Facultad de Ciencias Matemáticas)
1987 - 10.5565/PUBLMAT_31187_05
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 111-126  
2009-11-17
14:18
25 p, 438.1 KB On a locally convex space admitting a fundamental sequence of strongly bounded subsets / Kitihara, Kazuaki (Kobe University. The Graduate School of Science and Technology)
1987 - 10.5565/PUBLMAT_31187_04
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 85-109  
2009-11-17
14:16
56 p, 797.1 KB Topics in analysis / Henry, Daniel B. (Centre de Recerca Matemàtica (Barcelona))
1987 - 10.5565/PUBLMAT_31187_03
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 29-84  
2009-11-17
14:01
12 p, 249.3 KB Descomposiciones bornológicas de Shauder / Serrahima, Mercè (Universitat de Barcelona. Facultad de Matemáticas)
1987 - 10.5565/PUBLMAT_31187_02
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 17-28  
2009-11-17
13:59
12 p, 203.9 KB On the lie algebra of a transversally complete foliation / Rybicki, Tomasz (Uniwersytet Yagiellonski. Instytut Matematyki (Cràcovia, Polònia))
1987 - 10.5565/PUBLMAT_31187_01
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 5-16  
2009-11-17
13:58
22 p, 328.1 KB Lineary compact injective modules and a theorem of Vamos / Faith, Carl (The State University (New Brunswick, USA))
1986 - 10.5565/PUBLMAT_302386_10
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 127-148  
2009-11-17
13:56
12 p, 168.4 KB Spaces of approximative maps, II / Laguna, V. F. (Universidad Complutense de Madrid. Facultad de Matemáticas) ; Sanjurjo, J. M. R. (Universidad Complutense de Madrid. Facultad de Matemáticas)
1986 - 10.5565/PUBLMAT_302386_09
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 115-126  
2009-11-17
13:49
5 p, 72.3 KB A geometrical characterization of reflexivity in Banach spaces / Chasco, M. J. (Universidad de Zaragoza. Facultad de Matemáticas) ; Indurain, Esteban (Universidad de Zaragoza. Facultad de Matemáticas)
1986 - 10.5565/PUBLMAT_302386_08
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 109-113  
2009-11-17
13:47
7 p, 110.4 KB Infratopological bornologies and Mackey-convergence of series / Canela, Miguel (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Serrahima, Mercè (Universitat de Barcelona. Departament de Teoria de Funcions)
In this paper some aspects of ínfratopological bornologies are discussed. First, it is shown that bornologies with countable basis are infratopological. Second, it is shown that the convergence of series presents some pathologies beyond this class.
1986 - 10.5565/PUBLMAT_302386_07
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 101-107  
2009-11-17
13:44
12 p, 197.3 KB Maps from Bπ into X / Wojtkowiak, Zdzislaw (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1986 - 10.5565/PUBLMAT_302386_06
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 89-100